# SDR AALA201808159018

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 65,850 hours, 24,898 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION AN ECAM  FOR THE NOSE LANDING GEAR DOOR NOT CLOSED.   NOSE GEAR DOORS SLOW.  FOUND EVIDENCE OF HYD FLUID LEAKING FROM NOSE GEAR DOOR ACTUATOR ON MAIN LANDING GEAR SENSORS. TORQUED B NUTS TO NOSE LANDING GEAR  DOOR ACTUATOR AND CLEANED BOTH NOSE LANDING GEAR UPLOCK SENSORS IAW AMM 32-31-73-400-005-A. OPS AND LEAK CHECKED GOOD.
